# SDR SWAA2021100525280

- Difficulty date: October 1, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-76N
- Aircraft serial: 29357
- Aircraft time: 49,325 hours, 32,076 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Tolerance
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FWD ENTRY DOOR ESCAPE SLIDE OUT OF GREEN BAND. ; / [01] R&R SLIDE PER MT#725-61-06-FE
